# SDR 02FDEA00767

- Difficulty date: October 25, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 21,817 hours, 4,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SEAT TRACK AT BS 470 FOUND CORRODED. R&R SEAT TRACK PER SRM 53-70-00.
